# SDR 9720389993

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS AT ROWS 14 THRU 17 INOPERATIVE.  FOUND PIN OF PLUG IN SUPPLY WIRE AT SEAT 14 PARTIALLY REMOVED FROM PLUG.  REINSTALLED PIN, OPERATIONAL CHECK NORMAL.
